Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 75, NWS North Platte, NE

June 1, 2024Arthur County, Grant County, Hooker County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2024, 7:10 AM MDT for Arthur County, Grant County, Hooker County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2024, 7:10 AM MDT (13:10 UTC)
Expired
Jun 1, 2024, 8:00 AM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE

The radar

The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 1.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
652 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

032 
WUUS53 KLBF 011310
SVRLBF
NEC005-075-091-011400-
/O.NEW.KLBF.SV.W.0075.240601T1310Z-240601T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
710 AM MDT Sat Jun 1 2024

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northeastern Arthur County in west central Nebraska...
  Southeastern Grant County in west central Nebraska...
  West central Hooker County in west central Nebraska...

* Until 800 AM MDT.

* At 710 AM MDT, a severe thunderstorm was located 9 miles south of
  Hyannis, or 20 miles north of Arthur, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sand Puddin Lake, Pratt Lake, Spring Valley Lake, Green Lake,
  Cogill Lake, and Lena.

This includes Highway 61 between mile markers 136 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4182 10191 4196 10186 4196 10136 4164 10155
TIME...MOT...LOC 1310Z 279DEG 28KT 4187 10178 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gomez
3 follow-up statements
052 
WWUS53 KLBF 011329
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
729 AM MDT Sat Jun 1 2024

NEC005-075-091-011400-
/O.CON.KLBF.SV.W.0075.000000T0000Z-240601T1400Z/
Arthur NE-Grant NE-Hooker NE-
729 AM MDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM MDT
FOR NORTHEASTERN ARTHUR...SOUTHEASTERN GRANT AND WEST CENTRAL HOOKER
COUNTIES...

At 728 AM MDT, a severe thunderstorm was located 10 miles northwest
of Swan Lake, or 20 miles north of Arthur, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sand Puddin Lake, Pratt Lake, Spring Valley Lake, Green Lake, Cogill
Lake, and Lena.

This includes Highway 61 between mile markers 137 and 153.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4180 10183 4195 10174 4196 10136 4164 10155
TIME...MOT...LOC 1328Z 284DEG 35KT 4186 10161 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gomez
194 
WWUS53 KLBF 011340
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
740 AM MDT Sat Jun 1 2024

NEC005-075-091-011400-
/O.CON.KLBF.SV.W.0075.000000T0000Z-240601T1400Z/
Arthur NE-Grant NE-Hooker NE-
740 AM MDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM MDT
FOR NORTHERN ARTHUR...SOUTHEASTERN GRANT AND WEST CENTRAL HOOKER
COUNTIES...

At 740 AM MDT, a severe thunderstorm was located 8 miles north of
Swan Lake, or 21 miles northeast of Arthur, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pratt Lake, Spring Valley Lake, Green Lake, and Cogill Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4183 10168 4195 10160 4196 10136 4168 10153
TIME...MOT...LOC 1340Z 281DEG 27KT 4185 10151 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gomez
732 
WWUS53 KLBF 011351
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
751 AM MDT Sat Jun 1 2024

NEC005-075-091-011401-
/O.EXP.KLBF.SV.W.0075.000000T0000Z-240601T1400Z/
Arthur NE-Grant NE-Hooker NE-
751 AM MDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ARTHUR...SOUTHEASTERN
GRANT AND WEST CENTRAL HOOKER COUNTIES WILL EXPIRE AT 800 AM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4183 10168 4195 10160 4196 10136 4168 10153
TIME...MOT...LOC 1351Z 279DEG 28KT 4184 10141 

$$

Gomez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:15 AM MDT, 1 hour 55 minutes earlier. Its key messages:

  • Storms are anticipated to move into the area late this afternoon and evening, with a threat for very large hail and damaging winds.
  • Confidence is increasing in a line of severe thunderstorms capable of producing significant (>75mph) wind gusts Sunday evening across the area.
  • Additional threats for thunderstorms exist Monday and Tuesday, though the threat for any severe weather remains unclear.
  • A lull in precipitation is expected into mid-week, with showers/thunderstorms then returning late week.
Area forecast discussion, Jun 1, 5:15 AM MDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
615 AM CDT Sat Jun 1 2024

.KEY MESSAGES...

-  Storms are anticipated to move into the area late this
   afternoon and evening, with a threat for very large hail and
   damaging winds.

- Confidence is increasing in a line of severe thunderstorms
  capable of producing significant (>75mph) wind gusts Sunday
  evening across the area.

-  Additional threats for thunderstorms exist Monday and
   Tuesday, though the threat for any severe weather remains
   unclear.

-  A lull in precipitation is expected into mid-week, with
   showers/thunderstorms then returning late week.

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 409 AM CDT Sat Jun 1 2024

Currently, elevated supercells have developed across the Panhandle,
in a broad warm advection regime atop a largely stable boundary
layer. Shear profiles remain supportive of these supercells
sustaining through at least sunrise, with right mover motions off to
the southeast. Extrapolation suggests a continued threat for large
hail for areas near and west of HWY 83 and along and south of HWY 2,
where the best overlap of elevated instability and deep layer shear
exists. As low level flow weakens after sunrise, convection should
eventually weaken and dry conditions should then persist into this
afternoon.

By late afternoon, persistent southeasterly flow will promote
dewpoints increasing into the upper 50s to low 60s across southwest
Nebraska. With steepening lapse rates aloft, MLCAPE values look to
climb to >2000 J/kg south of HWY 2, with lessening values to the
north. High-res guidance continues to point to initial discrete
thunderstorm development across northeast Colorado by late
afternoon, as inhibition erodes and convergence increases along
a dryline. Additional scattered thunderstorm development is
possible further northeast into western/central Nebraska along
any more diffuse surface boundaries, though confidence in this
remains low for now. For any storms that form, deep layer shear
vectors look to be more than supportive of supercells, with at
least some clockwise curvature in the lowest few kilometers
initially and increasing hodograph length with height. With
time into the late evening, the low level jet will begin to
strengthen from the south and lead to increasing low level
curvature/shear across much of the area. There does appear to be
a brief window should any thunderstorms remain discrete in the
late evening hours. The more prevalent threat looks to be large
to very large hail, with adequate deep layer shear, steep mid-
level lapse rates, good CAPE distributions (largely
subfreezing),and mid-level storm relative wind vectors largely
perpendicular to the initiating dryline. Some damaging wind
threat will accompany storms as well. It appears the threat
should be maximized in the evening and early overnight hours,
before waning due to a combination of both a stabilizing
boundary layer and storms exiting the area to the east.

The next, potentially high impact, round of severe thunderstorms
looks to be on tap for Sunday afternoon and evening across much of
western and north central Nebraska. A similar environment looks
to be in place across the area in the afternoon on Sunday, with
upper 50 to low 60 dewpoints overspreading the area. Ample
MLCAPE again will be present, with adequate deep layer shear to
support updraft organization. As a shortwave trough crosses the
Rockies Sunday evening, an associated surface low will eject
northeastward across the Dakotas, dragging a cold front through
the area during the afternoon. Increased convergence along this
encroaching cold front should allow for rapid thunderstorm
formation, and enough forcing should exist for at least a broken
line of storms. The environment across the warm sector
continues to look rather concerning with respect to damaging
wind potential, with good inverted-v sounding profiles, high
LCLs above the dry sub-cloud layer, and robust DCAPE values. In
fact, the majority of this evening's high-res guidance suite
paints the potential for 80-85mph wind gusts embedded in the
quick moving squall line Sunday evening. More than agree with
the inclusion of a significant wind threat in the current Day 2
SPC outlook, and confidence continues to grow in the potential
for localized high impact damaging winds Sunday evening.
Precisely where this occurs is somewhat low confidence, though
nearly all high-res guidance members point to this somewhere
across western and north central Nebraska. The bottom line, a
significant damaging wind event is possible across portions of
the area Sunday afternoon and evening, and later forecasts
should be monitored closely (especially for those with outdoor
plans!).

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Issued at 409 AM CDT Sat Jun 1 2024

Additional thunderstorm threats will persist into Monday and
Tuesday, though confidence wanes with respect to frontal boundary
positioning and associated corridors of best thunderstorm potential.
Drier conditions are then expected into midweek, as heights rise
aloft and upper ridging begins to establish across the western
CONUS. Discrepancies remain between deterministic and ensemble
solutions on the orientation and positioning of both the western
CONUS ridge and and eastern US trough, leading to lowered confidence
for late week and beyond. That said, the background northwesterly
flow aloft would point to at least some returning threat for strong
to severe thunderstorms, and this will need to be monitored going
forward.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 615 AM CDT Sat Jun 1 2024

A few aviation weather concerns exist through the forecast
period, including thunderstorms, low ceilings, and potentially
fog. The first wave of moisture continues during the early to
mid morning with bouts of heavy rain and possibly hail. IFR
ceilings and visby are also possible for the southern terminals
(LBF) around sunrise due to fog. Another round of storms will
likely develop in the panhandle late afternoon and approach LBF
toward sunset. Meanwhile, generally light east surface winds
will strengthen during the day and transition to
south/southeast.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Snively
Hazardous weather outlook, Jun 1, 3:40 AM MDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
440 AM CDT Sat Jun 1 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-020945-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
440 AM CDT Sat Jun 1 2024 /340 AM MDT Sat Jun 1 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms remain possible across western and
southwest Nebraska early this morning, with a threat for large hail.
These storms will wane by late this morning.

Another round of thunderstorms is expected to develop this afternoon
and evening across western Nebraska, moving east across the area this
evening. The primary threats are large to very large hail, damaging
winds, and locally heavy rainfall. A brief tornado cannot be ruled
out for areas primarily west of Highway 183.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe thunderstorms are possible Sunday
afternoon and evening across the area. Large hail and damaging winds
in excess of 75 miles per hour are the main severe threats.

Thunderstorms are possible again Monday and Tuesday across much of
western and north central Nebraska. At this time, the severe threat
is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 1, 6:23 AM MDT, 47 minutes before
Special Weather Statement
National Weather Service North Platte NE
623 AM MDT Sat Jun 1 2024

NEZ022-023-011300-
Grant NE-Garden NE-
623 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GRANT AND
NORTHEASTERN GARDEN COUNTIES THROUGH 700 AM MDT...

At 623 AM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Ashby, or 30 miles northwest of Arthur, moving
east at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dominick Lake, Kincaid Lake, and Swede Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
the Panhandle of and west central Nebraska.

&&

LAT...LON 4183 10216 4200 10212 4199 10177 4179 10181
TIME...MOT...LOC 1223Z 272DEG 17KT 4191 10208

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 1, 6:24 AM MDT, 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
724 AM CDT Sat Jun 1 2024

NEZ037-038-059-011300-
Custer NE-Lincoln NE-Logan NE-
724 AM CDT Sat Jun 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LINCOLN...SOUTHERN
LOGAN AND NORTHWESTERN CUSTER COUNTIES THROUGH 800 AM CDT...

At 724 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Stapleton to 12 miles
southwest of Gandy. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stapleton, Arnold, Gandy, Logan, Tarboz Lake, Shanklin Bluff,
Hoagland, and Brown Lake.

This includes the following highways...
 Highway 92 between mile markers 222 and 249.
 Highway 83 between mile markers 99 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern and west central Nebraska.

&&

LAT...LON 4166 10002 4127 10029 4133 10076 4166 10049
TIME...MOT...LOC 1224Z 264DEG 22KT 4161 10044 4134 10063

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 1, 6:36 AM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
736 AM CDT Sat Jun 1 2024

NEZ024-035-036-011315-
Hooker NE-Arthur NE-McPherson NE-
736 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ARTHUR...SOUTH
CENTRAL HOOKER AND NORTHWESTERN MCPHERSON COUNTIES THROUGH 815 AM
CDT/715 AM MDT/...

At 736 AM CDT/636 AM MDT/, Doppler radar was tracking a strong
thunderstorm near Swan Lake, or 15 miles northeast of Arthur, moving
east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lena, Three Mile Lake, Big Lamunyon Flats, Sand Beach Lake, and
Calora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT/700 AM
MDT/ for west central Nebraska.

&&

LAT...LON 4162 10151 4172 10152 4179 10104 4160 10103
TIME...MOT...LOC 1236Z 264DEG 28KT 4168 10143

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 1, 6:41 AM MDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
741 AM CDT Sat Jun 1 2024

NEZ059-011300-
Lincoln NE-
741 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LINCOLN COUNTY
THROUGH 800 AM CDT...

At 741 AM CDT, Doppler radar was tracking a strong thunderstorm over
North Platte Airport, or 7 miles east of North Platte, moving east at
20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
North Platte, Brady, Maxwell, Lake Maloney State Recreation Area,
North Platte Airport, Keith, and Cottonwood Canyon State Wildlife
Management Area.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 178 and 200.
 Highway 83 between mile markers 77 and 82, and between mile markers
88 and 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern Nebraska.

&&

LAT...LON 4104 10078 4132 10072 4127 10030 4097 10036
TIME...MOT...LOC 1241Z 277DEG 18KT 4112 10063

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively
Special weather statement, Jun 1, 6:52 AM MDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
752 AM CDT Sat Jun 1 2024

NEZ037-038-059-011330-
Custer NE-Lincoln NE-Logan NE-
752 AM CDT Sat Jun 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LINCOLN...
SOUTHEASTERN LOGAN AND SOUTHWESTERN CUSTER COUNTIES THROUGH 830 AM
CDT...

At 752 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arnold to near Maxwell. Movement was east
at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Arnold, Callaway, Brady, Merna, Maxwell, North Platte Airport, Keith,
Logan, Pleasant Hill, Etna, Milldale, and Finchville.

This includes the following highways...
 Highway 2 between mile markers 269 and 273.
 Highway 92 between mile markers 238 and 273.
 Interstate 80 in Nebraska between mile markers 180 and 194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4107 10074 4151 10033 4148 9968 4127 9982
      4104 10017 4105 10022 4100 10023
TIME...MOT...LOC 1252Z 280DEG 23KT 4139 10025 4112 10058

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively
Special weather statement, Jun 1, 6:57 AM MDT, 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
657 AM MDT Sat Jun 1 2024

NEZ023-011345-
Grant NE-
657 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GRANT COUNTY THROUGH
745 AM MDT...

At 657 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Hyannis, or 22 miles northwest of Arthur, moving
east at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pratt Lake, Spring Valley Lake, and Green Lake.

This includes Highway 61 between mile markers 141 and 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4182 10197 4196 10192 4192 10147 4175 10154
TIME...MOT...LOC 1257Z 290DEG 19KT 4187 10188

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:38 AM MDTSpecial Weather StatementLBFBox Butte52 min
Jun 1, 1:43 AM MDTSpecial Weather StatementLBFGarden47 min
Jun 1, 1:51 AM MDTSevere Thunderstorm WarningLBFGarden39 min
Jun 1, 1:54 AM MDTSevere Thunderstorm WarningLBFGarden, Sheridan36 min
Jun 1, 2:10 AM MDTSpecial Weather StatementLBFSheridan35 min
Jun 1, 2:21 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan39 min
Jun 1, 2:26 AM MDTSpecial Weather StatementLBFGrant34 min
Jun 1, 2:28 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFGarden, Sheridan47 min
Jun 1, 2:29 AM MDTSevere Thunderstorm WarningLBFGarden46 min
Jun 1, 2:34 AM MDTSevere Thunderstorm WarningLBFGarden, Sheridan41 min
Jun 1, 2:37 AM MDTSevere Thunderstorm WarningLBFGrant38 min
Jun 1, 2:59 AM MDTSpecial Weather StatementLBFGrant31 min
Jun 1, 3:11 AM MDTSpecial Weather StatementLBFGarden34 min
Jun 1, 3:13 AM MDTSevere Thunderstorm WarningLBFGarden, Sheridan47 min
Jun 1, 3:14 AM MDTSpecial Weather StatementLBFGrant46 min
Jun 1, 3:15 AM MDTSpecial Weather StatementLBFGarden45 min
Jun 1, 3:33 AM MDTSpecial Weather StatementLBFSheridan42 min
Jun 1, 3:48 AM MDTSpecial Weather StatementLBFArthur42 min
Jun 1, 3:49 AM MDTSpecial Weather StatementLBFGrant41 min
Jun 1, 3:54 AM MDTSpecial Weather StatementLBFGarden51 min
Jun 1, 4:20 AM MDTSevere Thunderstorm WarningLBFArthur, Garden40 min
Jun 1, 4:25 AM MDTSpecial Weather StatementLBFArthur35 min
Jun 1, 4:38 AM MDTSpecial Weather StatementLBFMcPherson37 min
Jun 1, 4:50 AM MDTSpecial Weather StatementLBFHooker40 min
Jun 1, 4:59 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Garden, Keith46 min
Jun 1, 5:00 AM MDTSpecial Weather StatementLBFArthur45 min
Jun 1, 5:12 AM MDTSpecial Weather StatementLBFMcPherson33 min
Jun 1, 5:16 AM MDTSpecial Weather StatementLBFMcPherson44 min
Jun 1, 5:37 AM MDTSevere Thunderstorm WarningLBFLincoln, McPherson38 min
Jun 1, 5:43 AM MDTSpecial Weather StatementLBFGrant47 min
Jun 1, 5:50 AM MDTSpecial Weather StatementLBFArthur40 min
Jun 1, 6:01 AM MDTSevere Thunderstorm WarningLBFLincoln44 min
Jun 1, 6:07 AM MDTSevere Thunderstorm WarningLBFArthur38 min
Jun 1, 6:23 AM MDTSpecial Weather StatementLBFGrant37 min
Jun 1, 6:24 AM MDTSpecial Weather StatementLBFLogan36 min
Jun 1, 6:36 AM MDTSpecial Weather StatementLBFMcPherson39 min
Jun 1, 6:41 AM MDTSpecial Weather StatementLBFLincoln19 min
Jun 1, 6:52 AM MDTSpecial Weather StatementLBFLogan38 min
Jun 1, 6:57 AM MDTSpecial Weather StatementLBFGrant48 min
Jun 1, 7:26 AM MDTSpecial Weather StatementLBFCuster49 min
Jun 1, 7:28 AM MDTSpecial Weather StatementLBFLincoln32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.